# SDR QXEA0202036

- Difficulty date: December 1, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,527 hours, 3,037 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 ENGINE OIL PRESSURE RUNS HIGH INTO YELLOW HALF OF THE TIME.  ADJUSTED NR 1 ENGINE OIL PRESSURE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
